# SDR CA990812007

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 67542
- Condition: Failed
- Location: Magneto
- Part time: 1,028 hours
- Component: LW19096
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO BEARING DESINTEGRATION.  SEE ALSO OPERATOR CONTROL NR 981109044.
